Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 87 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
Sampling expansion in shift invariant spaces

Kim, J. M; Kwon, Kil Hyunresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.6, no.2, pp.223 - 248, 2008-03

32
Oversampling Expansion in Wavelet Subspaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E94A, no.5, pp.1184 - 1193, 2011-05

33
Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

34
The orthogonality of the Laguerre polynomials for positive integers k

Kwon, Kil Hyunresearcher; L.L. Littlejohn, ANNALS OF NUMERICAL MATHEMATICS, v.2, no.0, pp.289 - 303, 1995-06

35
Self-adjoint operators generated from non-Lagrangian symmetric differential equations having orthogonal polynomial eigenfunctions

Everitt, WN; Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL; Williams, SC, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.3, pp.899 - 937, 2001

36
Quasi-definiteness of generalized Uvarov transforms of moment functionals

Kim, D.H.; Kwon, Kil Hyunresearcher, JOURNAL OF APPLIED MATHEMATICS, v.1, no.2, pp.69 - 90, 2001

37
Multi-variate orthogonal polynomials and second order partial differential equations

Y. J. Kim; Kwon, Kil Hyunresearcher; J. K. Lee, COMMUNICATIONS IN APPLIED ANALYSIS, v.6, no.4, pp.479 - 504, 2002-03

38
Centrally orthogonal polynimials and second order partial differential equations

Kwon, Kil Hyunresearcher, METHODS AND APPLICATIONS OF ANALYSIS, v.1, no.0, pp.57 - 64, 2000-06

39
Division problem of moment functionals

Lee, JH; Kwon, Kil Hyunresearcher, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.32, no.2, pp.739 - 758, 2002

40
Sobolev orthogonality and coherent pairs of moment functionals:An inverse problem

D. H. Kim; Kwon, Kil Hyunresearcher; F. Marcellan; G. J. Yoon, INTERNATIONAL MATHMATICS JOURNAL, v.2, no.9, pp.877 - 888, 2002-11

rss_1.0 rss_2.0 atom_1.0